I have just been perscribed Lipitor 20 and have been taking them for a week now and it seems my anxiety level is much higher along with gi symptoms . I am also on 25mg of zoloft. Has anyone experienced this ??
Thanks in advance!!
No, but statins leach nutrients out of the system and make others less absorbed. It also affects cholesterol, which makes our hormones, which also regulate mood. So yes, statins affect a whole lot of things the doctor won't tell you about because he doesn't understand nutrition.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.